# SDR GTIA030696

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN LONG 18L WEB CORRODED STATION 274.  CUT OUT DAMAGED WEB AREA.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
